# SDR DALA2015071704437

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 750 BETWEEN LONGERONS 26 - 27L.  THE FRAME WAS REPAIRED IAW SRM 51-30-2, 51-30-5 , 51-10-3, 51-10-4 AND 53-03D, FIG 4, CLASS A.
